Skip to Content

Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot

Responses (2)

Anonymous 19 Sep 2010

Hello,

I took prozac and yes a rare side effect is ringing in the ears (tinnitus).-

Do contact your doctor, and let him / her know about this unpleasent and rare side effect.-

Take care and have a nice day.-

Sacosam 21 Sep 2010

Hello; Me too but mine is right ear, and I just finished 9 years on sertraline... and there are those who have accused me of being... "a bit on the grouchy side right now "... grrrrr! Sacosam

stopdruggingkids 22 Sep 2010

I have read that drugs like prozac can cause tinnitus amongst other serious side effects. I urge you to read the book "Beyond Prozac" by doctor Terry Lynch. Antidepressants numb part of the brain and cause damage if taken long term. Much better if you can get over depression without drugs. Try st johns wort herbal tablets and take up exercise like swimming to release natural feel good endorphines in the brain. Drugs are not a long term solution

Anonymous 25 Feb 2011

Has anyone had this problem from taking Atenolol. Or from starting having the ringing from taking blood pressure RX.? I also wonder if bringing my blood pressure down started the ringing. HELP

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions